# SDR DALA2021110806830

- Difficulty date: November 8, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 66,120 hours, 24,392 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8198915) DURING INSPECTION FOUND DAMAGE FOUND ON PANEL FORWARD OF L/H WHEEL WELL OUTBOARD SIDE. REPAIRED DAMAGE TO PANEL PER B737 SRM 53-40-70-2R-1.
